# SDR COMA0060240

- Difficulty date: March 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Engine: Ge CF343A1
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PASSENGER 02 MASK DEPLOYED AT 12,000 FT.  RESTOWED PASSENGER 02 MASK.
